... month after starting Pentox, I developed burning in my feet that has now been diagnosed as idiopathic neuropathy. I have none of the common causes of neuropathy. I have not found one side effect listed anywhere connecting Pentox to Neuropathy and I stopped taking Pentox for five days and my symptoms did not change. I still wonder though if there is any connection. Anyone have any thoughts?
- Pentoxifylline Information for Consumers
- Pentoxifylline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentoxifylline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2011 • 2 answers
I started taking pregabalin 3 months ago for treating neuropathy in my upper right side. Sixs weeks?
Posted 29 May 2013 • 1 answer
I had taxotere 7 years ago and nave had side effect of pins, needles in feet neuropathy ever since,?
Posted 2 Jul 2014 • 1 answer
Peripheral Neuropathy - I have terrible burning in my arms and tingling and twitching legs. Is this?
Posted 24 Oct 2014 • 1 answer
Posted 18 Nov 2016 • 1 answer